| Model Number |
72200561S |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/13/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the camera head was black when it was plugged in.The incident occurred before the procedure; no delay, backup device available.No complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of blank live image could not be reproduced.Product passed functional testing during 2 hour burn-in with no signal loss or interference.Video image remained constant throughout burn-in.All functions perform as expected.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.